Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 57.

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2011) A Characterization of Continuity Revisited. American Mathematical Monthly, 118 (2). pp. 167-170. ISSN 0002-9890

Pellegrino, Daniel and Santos, J and Seoane Sepúlveda, Juan Benigno (2012) A general Extrapolation Theorem for absolutely summing operators. Bulletin of the London Mathematical Society, 44 (6). pp. 1292-1302. ISSN 0024-6093

Aron, Richard M. and Seoane Sepúlveda, Juan Benigno (2007) Algebrability of the set of everywhere surjective functions on C. Bulletin of the Belgian Mathematical Society-Simon Stevin, 14 (1). pp. 25-31. ISSN 1370-1444

Aron, Richard M. and Pérez García, David and Seoane Sepúlveda, Juan Benigno (2006) Algebrability of the set of non-convergent Fourier series. Studia Mathematica, 175 (1). pp. 83-90. ISSN 0039-3223

Muñoz-Fernández, Gustavo Adolfo and Sarantopoulos, Yannis and Seoane Sepúlveda, Juan Benigno (2008) An application of the Krein-Milman theorem to Bernstein and Markov inequalities. Journal of Convex Analysis, 15 (2). pp. 299-312. ISSN 0944-6532

Gámez Merino, José Luis and Seoane Sepúlveda, Juan Benigno (2013) An undecidable case of lineability in R-R. Journal of Mathematical Analysis and Applications, 401 (2). pp. 959-962. ISSN 0022-247X

Cariello, Daniel and Seoane Sepúlveda, Juan Benigno (2014) Basic sequences and spaceability in l(p) spaces. Journal of functional analysis, 266 (6). pp. 3797-3814. ISSN 0022-1236

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) Bounded and unbounded polynomials and multilinear forms: Characterizing continuity. Linear Algebra and its Applications, 436 (1). pp. 237-242. ISSN 0024-3795

Puglisi, D. and Seoane Sepúlveda, Juan Benigno (2008) Bounded linear non-absolutely summing operators. Journal of Mathematical Analysis and Applications, 338 (1). pp. 292-298. ISSN 0022-247X

Aron, Richard M. and Seoane Sepúlveda, Juan Benigno and Weber, Andreas (2005) Chaos on function spaces. Bulletin of the Australian Mathematical Society, 71 (3). pp. 411-415. ISSN 0004-9727

Botelho, Geraldo and Cariello, Daniel and Favaro, Vinicius V. and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2013) Distinguished subspaces of L-p of maximal dimension. Studia Mathematica, 215 (3). pp. 261-280. ISSN 0039-3223

Muñoz-Fernández, G.A. and Pellegrino, D. and Seoane Sepúlveda, Juan Benigno (2012) Estimates for the asymptotic behaviour of the constants in the Bohnenblust-Hille inequality. Linear & Multilinear Algebra, 60 (5). pp. 573-582. ISSN 0308-1087

Muñoz-Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane Sepúlveda, Juan Benigno (2010) Estimates on the Derivative of a Polynomial with a Curved Majorant Using Convex Techniques. Journal of Convex Analysis, 17 (1). pp. 241-252. ISSN 0944-6532

Seoane Sepúlveda, Juan Benigno (2007) Explicit constructions of dense common hypercyclic subspaces. Publications of the Research Institute for Mathematical Sciences, 43 (2). pp. 373-384. ISSN 0034-5318

Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2008) Geometry of Banach spaces of trinomials. Journal of Mathematical Analysis and Applications, 340 (2). pp. 1069-1087. ISSN 0022-247X

Muñoz-Fernández, Gustavo Adolfo and Revesz, Szilard Gy. and Seoane Sepúlveda, Juan Benigno (2009) Geometry of Homogeneous Polynomials on non Symmetric Convex Bodies. Mathematica Scandinavica, 105 (1). pp. 147-160. ISSN 0025-5521

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Sánchez de los Reyes, Víctor Manuel and Seoane Sepúlveda, Juan Benigno (2013) Inequalities for polynomials on the unit square via the Krein-Milman theorem. Journal of convex analysis, 20 (1). pp. 125-142. ISSN 0944-6532

García, D. and Grecu, B.C. and Maestre, Manuel and Seoane Sepúlveda, Juan Benigno (2010) Infinite dimensional Banach spaces of functions with nonlinear properties. Mathematische Nachrichten, 283 (5). pp. 712-720. ISSN 0025-584X

Botelho, G. and Fávaro, V.V. and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) L-p[0,1] \ boolean OR(q > p) L-q[0,1] is spaceable for every p > 0. Linear Algebra and its Applications, 436 (9). pp. 2963-2965. ISSN 0024-3795

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2010) Lineability and additivity in R(R). Journal of Mathematical Analysis and Applications, 369 . pp. 265-272. ISSN 0022-247X

García-Pacheco, F.J. and Palmberg, N. and Seoane Sepúlveda, Juan Benigno (2007) Lineability and algebrability of pathological phenomena in analysis. Journal of Mathematical Analysis and Applications, 326 (2). pp. 929-939. ISSN 0022-247X

Muñoz-Fernández, Gustavo Adolfo and Palmberg, M. and Puglisi, D. and Seoane Sepúlveda, Juan Benigno (2008) Lineability in subsets of measure and function spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2805-2812. ISSN 0024-3795

Ciesielski, Krzysztof Chris and Gámez Merino, José Luis and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2014) Lineability, spaceability, and additivity cardinals for Darboux-like functions. Linear Algebra and its Applications, 440 . pp. 307-317. ISSN 0024-3795

García-Pacheco, F.J. and Martín, M. and Seoane Sepúlveda, Juan Benigno (2009) Lineability, spaceability, and algebrability of certain subsets of function spaces. Taiwanese Journal of Mathematics, 13 (4). pp. 1257-1269. ISSN 1027-5487

Aizpuru, A. and Pérez Eslava, C. and Seoane Sepúlveda, Juan Benigno (2006) Linear structure of sets of divergent sequences and series. Linear Algebra and its Applications, 418 (2-3). pp. 595-598. ISSN 0024-3795

Bernal González, Luis and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2014) Linear subsets of nonlinear sets in topological vector spaces. Bulletin of the American Mathematical Society, 51 (1). pp. 71-130. ISSN 0273-0979

Diniz, D. and Muñoz Fernández, Gustavo Adolfo and Pellegrino, D. and Seoane Sepúlveda, Juan Benigno (2014) Lower bounds for the constants in the Bohnenblust-Hille inequality: the case of real scalars. Proceedings of the American Mathematical Society, 142 (2). pp. 575-580. ISSN 0002-9939

Aizpuru, A. and Pérez Eslava, C. and Seoane Sepúlveda, Juan Benigno (2009) Matrix summability methods and weakly unconditionally Cauchy series. Rocky Mountain Mathematics Consortium, 39 (2). pp. 367-380. ISSN 0035-7596

García-Pacheco, F.J. and Pérez-Eslava, C. and Seoane Sepúlveda, Juan Benigno (2010) Moduleability, algebraic structures, and nonlinear properties. Journal of Mathematical Analysis and Applications, 370 (1). pp. 159-167. ISSN 0022-247X

Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) New upper bounds for the constants in the Bohnenblust–Hille inequality. Journal of Mathematical Analysis and Applications, 386 (1). pp. 300-307. ISSN 0022-247X

Jiménez Rodríguez, Pablo and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2012) Non-Lipschitz functions with bounded gradient and related problems. Linear Algebra and its Applications, 437 (4). pp. 1174-1181. ISSN 0024-3795

Enflo, Per H. and Gurariy, Vladimir and Seoane Sepúlveda, Juan Benigno (2014) On Montgomery's conjecture and the distribution of Dirichlet sums. Journal of Functional Analysis, 267 (4). pp. 1241-1255. ISSN 0022-1236

Jiménez Rodríguez, Pablo and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2013) On Weierstrass' Monsters and lineability. Bulletin of the Belgian Mathematical Society-Simon Stevin, 20 (4). pp. 577-763. ISSN 1370-1444

Aron, R.M. and García-Pacheco, F.J. and Pérez García, David and Seoane Sepúlveda, Juan Benigno (2009) On dense-lineability of sets of functions on R. Topology, 48 (2-4). pp. 149-156. ISSN 0040-9383

Nuñez Alarcón, D and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2013) On the Bohnenblust-Hille inequality and a variant of Littlewood's 4/3 inequality. Journal of Functional Analysis , 264 (1). pp. 326-336. ISSN 0022-1236

León Saavedra, F. and Piqueras Lerena, A. and Seoane Sepúlveda, Juan Benigno (2009) Orbits of Cesaro type operators. Mathematische Nachrichten, 282 (5). pp. 764-773. ISSN 0025-584X

Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Weber, Andress (2012) Periods of strongly continuous semigroups. Bulletin of the London Mathematical Society, 44 (3). pp. 480-488. ISSN 1469-2120

Akbarbaglu, Ibrahim and Maghsoudi, Saeid and Seoane Sepúlveda, Juan Benigno (2013) Porous sets and lineability of continuous functions on locally compact groups. Journal of Mathematical Analysis and Applications, 406 (1). pp. 211-218. ISSN 0022-247X

Aron, Richard M. and Conejero, Jose A. and Seoane Sepúlveda, Juan Benigno (2007) Powers of hypercyclic functions for some classical hypercyclic operators. Integral Equations and Operator Theory, 58 (4). pp. 591-596. ISSN 0378-620X

García-Pacheco, F.J. and Rambla-Barreno, F. and Seoane Sepúlveda, Juan Benigno (2008) Q-linear functions, functions with dense graph, and everywhere surjectivity. Mathematica Scandinavica, 102 (1). pp. 156-160. ISSN 0025-5521

Azagra Rueda, Daniel and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Sánchez de los Reyes, Víctor Manuel (2009) Riemann integrability and Lebesgue measurability of the composite function. Journal of Mathematical Analysisand applications, 354 . pp. 229-233. ISSN 0022-247X

García-Pacheco, F.J. and Seoane Sepúlveda, Juan Benigno (2008) Rotundity, smoothness and drops in Banach spaces. Bulletin of the Belgian Mathematical Society-Simon Stevin, 15 (3). pp. 473-478. ISSN 1370-1444

Albuquerque, N. and Bayart, F. and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2014) Sharp generalizations of the multilinear Bohnenblust-Hille inequality. Journal of Functional Analysis, 266 (6). pp. 3726-3740. ISSN 0022-1236

Gámez Merino, José Luis and Muñoz Fernández, Gustavo Adolfo and Sánchez, V.M. and Seoane Sepúlveda, Juan Benigno (2010) Sierpitski-Zygmund Functions and other Problems on Lineability. Proceedings of the American Mathematical Society, 138 (11). pp. 3863-3876. ISSN 0002-9939

Enflo, Per H. and Gurariy, Vladimir and Seoane Sepúlveda, Juan Benigno (2014) Some results and open questions on spaceability in function spaces. Transactions of the American Mathematical Society, 336 . pp. 611-625. ISSN 0002-9947

Pellegrino, Daniel and Santos, Joedson and Seoane Sepúlveda, Juan Benigno (2012) Some techniques on nonlinear analysis and applications. Advances in Mathematics, 229 (2). pp. 1235-1265. ISSN 0001-8708

Aron, Richard M. and Conejero, Jose A. and Peris, Alfredo and Seoane Sepúlveda, Juan Benigno (2007) Sums and products of bad functions. Contemporary Mathematics, 435 . pp. 47-52. ISSN 0271-4132

Diniz, D. and Muñoz Fernández, Gustavo Adolfo and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. Journal of Functional Analysis , 263 (2). pp. 415-428. ISSN 0022-1236

Muñoz Fernández, Gustavo Adolfo and Sarantopoulos, Y and Seoane Sepúlveda, Juan Benigno (2010) The real plank problem and some applications. Proceedings of the American Mathematical Society, 138 (7). p. 2521. ISSN 0002-9939

Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno and Weber, Andreas (2011) The set of periods of chaotic operators and semigroups. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (2). pp. 397-402. ISSN 1578-7303

García-Pacheco, F.J. and Seoane Sepúlveda, Juan Benigno (2007) The stereographic projection in banach spaces. Rocky Mountain Journal of Mathematics, 37 (4). pp. 1167-1172. ISSN 0035-7596

Grecu, B.C. and Muñoz-Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2009) The unit ball of the complex P(H-3). Mathematische Zeitschrift, 263 . pp. 775-785. ISSN 0025-5874

Nuñez Alarcón , D. and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno and Serrano Rodríguez, D.M. (2013) There exist multilinear Bohnenblust-Hille constants (Cn)n=1(infinity) with limn ->infinity(Cn+1-Cn)=0. Journal of Functional Analysis , 264 (2). pp. 429-463. ISSN 0022-1236

Grecu, B.C. and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2009) Unconditional constants and polynomial inequalities. Journal of Approximation Theory, 161 (2). pp. 706-722. ISSN 0021-9045

Aron, Richard M. and Conejero, Jose A. and Peris, Alfredo and Seoane Sepúlveda, Juan Benigno (2010) Uncountably Generated Algebras of Everywhere Surjective Functions. Bulletin of the Belgian Mathematical Society, 17 (3). pp. 571-575. ISSN 1370-1444

García-Pacheco, F.J. and Seoane Sepúlveda, Juan Benigno (2006) Vector spaces of non-measurable functions. Acta Mathematica Sinica, English Series, 22 (6). pp. 1805-1808. ISSN 1439-8516

Conejero, Jose A. and Jiménez Rodríguez, P. and Muñoz Fernández, Gustavo Adolfo and Seoane Sepúlveda, Juan Benigno (2014) When the identity theorem "seems" to fail. American Mathematical Monthly, 121 (1). pp. 60-68. ISSN 0002-9890

This list was generated on Thu Oct 2 02:59:32 2014 CEST.